Chung's law of the iterated logarithm for iterated brownian motion
Annales de l'I.H.P. Probabilités et statistiques, Tome 32 (1996) no. 3, p. 349-359
@article{AIHPB_1996__32_3_349_0,
     author = {Khoshnevisan, Davar and Lewis, Thomas M.},
     title = {Chung's law of the iterated logarithm for iterated brownian motion},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {3},
     year = {1996},
     pages = {349-359},
     zbl = {0859.60025},
     mrnumber = {1387394},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1996__32_3_349_0}
}
Khoshnevisan, Davar; Lewis, Thomas M. Chung's law of the iterated logarithm for iterated brownian motion. Annales de l'I.H.P. Probabilités et statistiques, Tome 32 (1996) no. 3, pp. 349-359. https://www.numdam.org/item/AIHPB_1996__32_3_349_0/

[B1] K. Burdzy, Some path properties of iterated Brownian motion, Sem. Stoch. Processes 1992, K. L. Chung, E. Cinlar and M. J. Sharpe, eds., Birkhauser, 1993, pp. 67-87. | MR 1278077 | Zbl 0789.60060

[B2] K. Burdzy, Variation of iterated Brownian motion, Workshop and Conference on Measure-valued Processes, Stochastic Partial Differential Equations and Interacting Systems, CRM Proceedings and Lecture Notes (to appear). | MR 1278281 | Zbl 0803.60077

[C] K.L. Chung, On the maximum partial sums of sequences of independent random variables, T.A.M.S., Vol. 64, pp. 205-233. | MR 26274 | Zbl 0032.17102

[CsCsFR] E. Csáki, M. Csörgö, A. Földes and P. Révész, Global Strassen type theorems for iterated Brownian motion, Preprint, 1994. | MR 1357659 | Zbl 0843.60072

[DH] P. Deheuvels and D. Mason, A functional LIL approach to pointwise Bahadur-Kiefer theorems. In: Probability in Banach Spaces 8, R. M. Dudley, M. G. Hahn and J. Kuelbs, eds., 1992, pp. 255-266, Birkhauser, Boston. | MR 1227623 | Zbl 0844.60012

[F] T. Funaki, Probabilistic construction of the solution of some higher order parabolic differential equations, Proc. Japan Acad., Vol. 55, 1979, pp. 176-179. | MR 533542 | Zbl 0433.35039

[HPS] Y. Hu, D. Pierre-Loti-Viaud and Z. Shi, Laws of the iterated logarithm for iterated Wiener processes, Preprint, 1994. | Zbl 0816.60027

[KL] D. Khoshnevisan and T.M. Lewis, A uniform modulus result for iterated Brownian motion, Preprint, 1994.

[KS] I. Karatzas and S. Shreve, Brownian motion and Stochastic Calculus, Springer, New York, 1988. | MR 917065 | Zbl 0638.60065

[PS] S.C. Port and C.J. Stone, Brownian Motion and Classical Potential Theory, Academic Press, N.Y., 1978. | MR 492329 | Zbl 0413.60067

[S] Z. Shi, Lower limits of iterated Wiener processes, Preprint, 1994.